New to TRT- Question
- 03-20-2012, 02:23 PM
New to TRT- Question
I've recently started TRT therapy at a clinic. My labs came back on the low side and I was put on 400mgs/test cyp the first week and 200mgs a week after that with. I will stay on this pattern of 400mgs the first week of the month followed by 3 weeks of 200mgs. My concern is that this clinic doesn't normally give AI or HCG and will not be doing more lab work for 3 months. Should I be concerned about estrogen levels and administer an AI on my own?
- 03-20-2012, 02:36 PM
I would look to another clinic because they are not interested in your well being, but only your money.I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
03-20-2012, 05:50 PM
Did they say what the purpose of the double dose at the beginning of the month is? 200mg makes me a freaking animal for the first 4-5 days and then tapers down for the next 3-4.
03-20-2012, 09:58 PM
Again you need to look at the intend of the treatment and actually setting the person up for potential hidden underlying health issues which he has in the first place which will not come out till months or few years later. i am seeing this more and more with people especially GI related and hidden adrenal imbalances because Dr's do not know how to properly intrepet results.
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
Similar Forum Threads
- By animalkrack3r in forum AnabolicsReplies: 5Last Post: 02-19-2012, 06:34 PM
- By doolee in forum SupplementsReplies: 7Last Post: 02-06-2011, 02:57 PM
- By burywhite in forum SupplementsReplies: 2Last Post: 12-30-2010, 03:08 PM
- By schwellington in forum AnabolicsReplies: 10Last Post: 10-01-2010, 03:23 PM
- By Chico222 in forum AnabolicsReplies: 10Last Post: 06-19-2010, 01:28 AM